Announcement

Collapse
No announcement yet.

Tickle? Elmiron?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Steph2
    replied
    Hello. When I first was dx with IC in June, I, also, had that weird sensation. I'm on Elmiron & have been for 6 mos. The feeling went away in about a wk or so. I've noticed that at the time as long as I voided early (i.e. didn't try to hold it) that creepy feeling vanished! I haven't had that problem lately just the freq prob!! Aggggh! (see Elmiron -Drip, Drip, Drip, etc.) I do have a question about your occupancy as a teacher. How do you handle the bathroom trips? In the past I thought of being a teacher, but figured I'd always have to void, teacher's aide would watch students, or I'd wear a depends, which by the way - God Bless whoever invented those! They were really helpful when I had kidney stones, and didn't know it! Another Aggggh!!! Good luck going back to school. S

    Leave a comment:


  • dawnshapiro
    replied
    I've never heard of this is a side effect. Stay on the Elmiron, if you can. It works for a lot of people.

    Leave a comment:


  • kadi
    started a topic Tickle? Elmiron?

    Tickle? Elmiron?

    Hi there,
    I started Elmiron yesterday (300mg/day). Noticed last night & this morning a "tickling" feeling in the lower bladder & more frequency than I've had in a while. Makes me a bit nervous, but I guess I can stay on it for Xmas vacation (doesn't matter if I go to bathroom more when I'm at home). When I return to teaching on jan 5th, it'd be a problem at this level or if it worsens.. Maybe it's a starting-out thing??? Rats!!!!

    Anybody else had this?
Working...
X